Show ratings & reviews for

5.0 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

1 People found this comment helpful

I WAS PUT IN THE HOSPITAL BECAUSE OF SEVERE MUSCLE SPASMS IN THE ABDOMEN AREA. I WAS GIVEN MORPHINE AND DIAZEPAM THROUGH AN IV. THE DIAZEPAM HELPED ME EVEN MORE THAN THE MORPHINE DID. HOWEVER, ONE DAY AFTER I WAS RELEASED FROM THE HOSPITAL, I NOTICED THAT THE LEFT SIDE OF MY FACE WAS DROOPING. I KNEW THAT I HAD NOT HAD A STROKE, AND I'VE TAKEN MORPHINE MANY TIMES AND I'VE NEVER HAD THAT KIND OF SI...

Shared reviews and ratings

LADY X | 25-34 | Female | On medication for less than 1 month | Patient
3/28/2008
Condition: Other
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I WAS PUT IN THE HOSPITAL BECAUSE OF SEVERE MUSCLE SPASMS IN THE ABDOMEN AREA. I WAS GIVEN MORPHINE AND DIAZEPAM THROUGH AN IV. THE DIAZEPAM HELPED ME EVEN MORE THAN THE MORPHINE DID. HOWEVER, ONE DAY AFTER I WAS RELEASED FROM THE HOSPITAL, I NOTICED THAT THE LEFT SIDE OF MY FACE WAS DROOPING. I KNEW THAT I HAD NOT HAD A STROKE, AND I'VE TAKEN MORPHINE MANY TIMES AND I'VE NEVER HAD THAT KIND OF SIDE EFFECT. SO EVEN THOUGH THE DIAZEPAM WAS GREAT FOR MY PAIN, I BELIEVE IT HAD SOMETHING TO DO WITH THIS VERY ODD SIDE EFFECT.Read More Read Less

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More